'Snared,' 'Bleeding' Floating Text Everywhere

Customer Support
Recently, I started seeing yellow "Snared (Player's Name)," "Bleeding...," etc., text all over my screen while playing. It occurs whether I'm in a party or not. I can't seem to find how to turn it off, but I must because when I'm in a large group, this text frequently displays in multiples at the same time, filling up my screen with these messages and making it impossible for me to see past it.
It's almost certainly some addon that's doing it - possibly a misbehaving one. Have you tried updating yours to the latest version? Disabling them to see if you can pinpoint the problem one?

If all else fails, you will want to perform a full UI reset.
________________________________________________
Customer Support Forum MVP
HDL - http://hdl-the-guild.com/~nodrama/
E-mail - neppyman.no@spam.gmail.com
"As with other situations, the key seems to be giving Jayne a heavy stick and standing back." -- Inara
I have this same problem, not using any addons. :(
esc>interface>floating combat text.
Specifically, the "Effects" checkbox and the one immediately following it. If you enable the second one in particular than you can expect to see a great many declarations if you're in a highly populated area, or one with significant AoE.
Specifically, the "Effects" checkbox and the one immediately following it. If you enable the second one in particular than you can expect to see a great many declarations if you're in a highly populated area, or one with significant AoE.


Thank you, Asterchades! That was it. I guess the last patch reset that setting. It was so bad it made me not want to play. Now, it's all good again. :)

Join the Conversation

Return to Forum